-
1
-
-
25444437610
-
Convergence of Bregman-projection methods for solving consistent convex feasibility problems in reflexive Banach spaces
-
Accepted for Publication
-
Y. Alber and D. Butnariu: Convergence of Bregman-projection methods for solving consistent convex feasibility problems in reflexive Banach spaces. Journal of Optimization Theory and Applications (1994) Accepted for Publication.
-
(1994)
Journal of Optimization Theory and Applications
-
-
Alber, Y.1
Butnariu, D.2
-
2
-
-
0000746478
-
A norm convergence result on random products of relaxed projections in Hilbert space
-
H.H. Bauschke: A norm convergence result on random products of relaxed projections in Hilbert space. Transactions of the American Mathematical Society, 347(4) (1995) 1365-1374.
-
(1995)
Transactions of the American Mathematical Society
, vol.347
, Issue.4
, pp. 1365-1374
-
-
Bauschke, H.H.1
-
3
-
-
0030246542
-
On projection algorithms for solving convex feasibility problems
-
H.H. Bauschke and J.M. Borwein: On projection algorithms for solving convex feasibility problems. SIAM Review 38(3) (1996) 367-426.
-
(1996)
SIAM Review
, vol.38
, Issue.3
, pp. 367-426
-
-
Bauschke, H.H.1
Borwein, J.M.2
-
4
-
-
49949144765
-
The relaxation method of finding the common point of convex sets and its application to the solution of problems in convex programming
-
L.M. Bregman: The relaxation method of finding the common point of convex sets and its application to the solution of problems in convex programming. U.S.S.R. Computational Mathematics and Mathematical Physics 7(3) (1967) 200-217.
-
(1967)
U.S.S.R. Computational Mathematics and Mathematical Physics
, vol.7
, Issue.3
, pp. 200-217
-
-
Bregman, L.M.1
-
6
-
-
0000424337
-
A multiprojection algorithm using Bregman projections in a product space
-
Y. Censor and T. Elfving: A multiprojection algorithm using Bregman projections in a product space. Numerical Algorithms 8 (1994) 221-239.
-
(1994)
Numerical Algorithms
, vol.8
, pp. 221-239
-
-
Censor, Y.1
Elfving, T.2
-
7
-
-
0019587748
-
An iterative row-action method for interval convex programming
-
Y. Censor and A. Lent: An iterative row-action method for interval convex programming. Journal of Optimization Theory and Applications 34(3) (1981) 321-353.
-
(1981)
Journal of Optimization Theory and Applications
, vol.34
, Issue.3
, pp. 321-353
-
-
Censor, Y.1
Lent, A.2
-
8
-
-
0023382036
-
Optimization of "log x" entropy over linear equality constraints
-
Y. Censor and A. Lent: Optimization of "log x" entropy over linear equality constraints. SIAM Journal on Control and Optimization 25(4) (1987) 921-933.
-
(1987)
SIAM Journal on Control and Optimization
, vol.25
, Issue.4
, pp. 921-933
-
-
Censor, Y.1
Lent, A.2
-
9
-
-
0001199422
-
On iterative methods for linearly constrained entropy maximization
-
A. Wakulicz, editor, Warsaw, Polish Scientific Publishers. Banach Center Publications
-
Y. Censor, A.R. de Pierro, T. Elfving, G.T. Herman, and A.N. Iusem: On iterative methods for linearly constrained entropy maximization. In A. Wakulicz, editor, Numerical Analysis and Mathematical Modelling, pages 145-163, Warsaw, 1990. Polish Scientific Publishers. Banach Center Publications Volume 24.
-
(1990)
Numerical Analysis and Mathematical Modelling
, vol.24
, pp. 145-163
-
-
Censor, Y.1
De Pierro, A.R.2
Elfving, T.3
Herman, G.T.4
Iusem, A.N.5
-
10
-
-
25444528099
-
On maximization of entropies and a generalization of Bregman's method for convex programming
-
Medical Image Processing Group, Department of Radiology, University of Pennsylvania, Philadelphia, U.S.A.
-
Y. Censor, A.R. de Pierro, and A.N. Iusem: On maximization of entropies and a generalization of Bregman's method for convex programming. Technical Report MIPG 113, Medical Image Processing Group, Department of Radiology, University of Pennsylvania, Philadelphia, U.S.A., 1986.
-
(1986)
Technical Report MIPG
, vol.113
-
-
Censor, Y.1
De Pierro, A.R.2
Iusem, A.N.3
-
12
-
-
0030456727
-
Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization
-
Y. Censor and S. Reich: Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization. Optimization 37(4) (1996) 323-339.
-
(1996)
Optimization
, vol.37
, Issue.4
, pp. 323-339
-
-
Censor, Y.1
Reich, S.2
-
13
-
-
0000433247
-
Convergence analysis of a proximal-like minimization algorithm using Bregman functions
-
G. Chen and M. Teboulle: Convergence analysis of a proximal-like minimization algorithm using Bregman functions. SIAM Journal on Optimization 3(3) (1993) 538-543.
-
(1993)
SIAM Journal on Optimization
, vol.3
, Issue.3
, pp. 538-543
-
-
Chen, G.1
Teboulle, M.2
-
14
-
-
0001702688
-
Nonlinear proximal point algorithms using Bregman functions, with applications to convex programming
-
J. Eckstein: Nonlinear proximal point algorithms using Bregman functions, with applications to convex programming. Mathematics of Operations Research 18(1) (1993) 202-226.
-
(1993)
Mathematics of Operations Research
, vol.18
, Issue.1
, pp. 202-226
-
-
Eckstein, J.1
-
15
-
-
0000695406
-
Convergence of sequential and asynchronous nonlinear paracontractions
-
L. Elsner, I. Koltracht, and M. Neumann: Convergence of sequential and asynchronous nonlinear paracontractions. Numerische Mathematik 62 (1992) 305-319.
-
(1992)
Numerische Mathematik
, vol.62
, pp. 305-319
-
-
Elsner, L.1
Koltracht, I.2
Neumann, M.3
-
16
-
-
0012088394
-
Relaxed outer projections, weighted averages and convex feasibility
-
S.D. Flåm and J. Zowe: Relaxed outer projections, weighted averages and convex feasibility. BIT 30 (1990) 289-300.
-
(1990)
BIT
, vol.30
, pp. 289-300
-
-
Flåm, S.D.1
Zowe, J.2
-
18
-
-
25444511214
-
-
A.N. Iusem, 1994: Personal communication
-
A.N. Iusem, 1994: Personal communication.
-
-
-
-
22
-
-
0030304775
-
Convex analysis on the Hermitian matrices
-
A.S. Lewis: Convex analysis on the Hermitian matrices. SIAM Journal on Optimization 6(1) (1996) 164-177.
-
(1996)
SIAM Journal on Optimization
, vol.6
, Issue.1
, pp. 164-177
-
-
Lewis, A.S.1
-
23
-
-
25444464490
-
-
Personal communication
-
A.S. Lewis, 1994: Personal communication.
-
(1994)
-
-
Lewis, A.S.1
-
24
-
-
0039119760
-
The convex analysis of unitarily invariant matrix norms
-
A.S. Lewis: The convex analysis of unitarily invariant matrix norms. Journal of Convex Analysis 2 (1995) 173-183.
-
(1995)
Journal of Convex Analysis
, vol.2
, pp. 173-183
-
-
Lewis, A.S.1
-
25
-
-
0030205038
-
Derivatives of spectral functions
-
A.S. Lewis: Derivatives of spectral functions. Mathematics of Operations Research 21(3) (1996) 576-588.
-
(1996)
Mathematics of Operations Research
, vol.21
, Issue.3
, pp. 576-588
-
-
Lewis, A.S.1
-
26
-
-
0030518228
-
Group invariance and convex matrix analysis
-
A.S. Lewis: Group invariance and convex matrix analysis. SIAM Journal on Matrix Analysis 17(4) (1996) 927-949.
-
(1996)
SIAM Journal on Matrix Analysis
, vol.17
, Issue.4
, pp. 927-949
-
-
Lewis, A.S.1
-
27
-
-
0003256486
-
Inequalities: Theory of Majorization and Its Applications
-
Academic Press, New York
-
A.W. Marshall and I. Olkin: Inequalities: Theory of Majorization and Its Applications, volume 143 of Mathematics in Science and Engineering. Academic Press, New York, 1979.
-
(1979)
Mathematics in Science and Engineering
, vol.143
-
-
Marshall, A.W.1
Olkin, I.2
-
28
-
-
0021201713
-
Decomposition through formalization in a product space
-
G. Pierra: Decomposition through formalization in a product space. Mathematical Programming 28 (1984) 96-115.
-
(1984)
Mathematical Programming
, vol.28
, pp. 96-115
-
-
Pierra, G.1
-
30
-
-
0004267646
-
-
Princeton University Press, Princeton, NJ
-
R.T. Rockafellar: Convex Analysis. Princeton University Press, Princeton, NJ, 1970.
-
(1970)
Convex Analysis
-
-
Rockafellar, R.T.1
-
31
-
-
0001286634
-
Entropic proximal mappings with applications to nonlinear programming
-
M. Teboulle: Entropic proximal mappings with applications to nonlinear programming. Mathematics of Operations-Research 17(3) (1992) 670-690.
-
(1992)
Mathematics of Operations-Research
, vol.17
, Issue.3
, pp. 670-690
-
-
Teboulle, M.1
-
32
-
-
0000320937
-
On the convergence of the products of firmly nonexpansive mappings
-
P. Tseng: On the convergence of the products of firmly nonexpansive mappings. SIAM Journal on Optimization 2(3) (1992) 425-434.
-
(1992)
SIAM Journal on Optimization
, vol.2
, Issue.3
, pp. 425-434
-
-
Tseng, P.1
|